Mats Andersson

Professor vid Chalmers, Matematiska vetenskaper, Algebra och geometri

Jag arbetar inom teorin för flera komplex variabler. Jag är speciellt intresserad av multivariabel residyteori och hur den kan utnyttjas för att behandla frågeställningar i geometri och kommutativ algebra.

Källa: chalmers.se

Visar 69 publikationer

2018

Direct images of semi-meromorphic currents

Mats Andersson, Elizabeth Wulcan
Annales de lInstitut Fourier. Vol. 68 (2), p. 875-890
Artikel i vetenskaplig tidskrift
2018

GLOBAL KOPPELMAN FORMULAS ON (SINGULAR) PROJECTIVE VARIETIES

Mats Andersson
Journal of Geometric Analysis. Vol. to appear
Artikel i vetenskaplig tidskrift
2017

On a Monge-Ampère operator for plurisubharmonic functions with analytic singularities

Mats Andersson, Elizabeth Wulcan, Zbigniew Blocki
arXiv. Vol. 1705.09274
Artikel i övriga tidskrifter
2017

The dbar-equation on a non-reduced analytic space

Mats Andersson, Richard Lärkäng
Preprint
2017

Mikael passare

Magnus Carlehed, Mats Andersson, Jan Boman et al
Trends in Mathematics (9783319524696), p. 59-60
Kapitel, populärvetenskapligt
2017

A global Briancon-Skoda-Huneke-Sznajdman theorem

Mats Andersson
Mathematica Scandinavica
Artikel i vetenskaplig tidskrift
2017

Mikael passare: Curriculum vitae

Galina Passare, Mats Andersson, Jan Boman et al
Trends in Mathematics (9783319524696), p. 3-33
Kapitel, populärvetenskapligt
2017

Regularity of pseudomeromorphic currents

Mats Andersson, Elizabeth Wulcan
Preprint
2017

On the effective membership problem for polynomial ideals

Mats Andersson, Elizabeth Wulcan
Trends in Mathematics (9783319524696), p. 91-109
Kapitel i bok
2017

One parameter regularizations of products of residue currents

Mats Andersson, Håkan Samuelsson Kalm, Elizabeth Wulcan et al
Trends in Mathematics (9,78332E+12), p. 81-90
Kapitel i bok
2016

Pseudomeromorphic currents on subvarieties

Mats Andersson
Complex Variables and Elliptic Equations. Vol. 61 (11), p. 1533-1540
Artikel i vetenskaplig tidskrift
2016

Division formulas on projective varieties

Mats Andersson, Lisa Nilsson
Mathematische Zeitschrift. Vol. 284 (1), p. 575-593
Artikel i vetenskaplig tidskrift
2015

Segre numbers, a generalized King formula, and local intersections

Mats Andersson, Håkan Samuelsson Kalm, Elizabeth Wulcan et al
Journal für die Reine und Angewandte Mathematik. Vol. 728 (728), p. 105-136
Artikel i vetenskaplig tidskrift
2015

Global effective versions of the Briancon-Skoda-Huneke theorem

Mats Andersson, Elizabeth Wulcan
Inventiones Mathematicae. Vol. 200 (2), p. 607-651
Artikel i vetenskaplig tidskrift
2014

Direct images of semi-meromorphic currents

Mats Andersson, Elizabeth Wulcan
Preprint
2014

Green functions, Segre numbers, and King’s formula

Mats Andersson, Elizabeth Wulcan
Annales de lInstitut Fourier. Vol. 64 (6), p. 2639-2657
Artikel i vetenskaplig tidskrift
2013

One parameter regularizations of products of residue currents

Mats Andersson, Håkan Samuelsson Kalm, Elizabeth Wulcan et al
Preprint
2013

One parameter regularizations of products of residue currents

Håkan Samuelsson Kalm, Mats Andersson, Elizabeth Wulcan et al
Rapport
2012

A Dolbeault-Grothendieck lemma on complex spaces via Koppelman formulas

Mats Andersson, Håkan Samuelsson Kalm
Inventiones Mathematicae. Vol. 190 (2), p. 261-297
Artikel i vetenskaplig tidskrift
2012

Local intersection numbers and a generalized King formula

Mats Andersson, Elizabeth Wulcan, Håkan Samuelsson Kalm et al
Preprint
2011

Variants of the effective Nullstellensatz and residue calculus

Mats Andersson, Elizabeth Wulcan
Notions of Positivity and Geometry of Polynomials. Brändén, P., Passare, M., Putinar, M. (eds) (Springer 2011), p. 17-31
Kapitel i bok
2011

Coleff-Herrera currents, duality, and Noetherian operators

Mats Andersson
Bulletin de la Societe Mathematique de France. Vol. 139 (4), p. 535-554
Artikel i vetenskaplig tidskrift
2011

Explicit representation of membership of polynomial ideals

Mats Andersson, Elin Götmark
Mathematische Annalen. Vol. 349 (2), p. 345-365
Artikel i vetenskaplig tidskrift
2011

An explicit Koppelman formula for dd(c) and Green currents on p(n)

Mats Andersson
Mathematische Zeitschrift. Vol. 267 (3-4), p. 835-850
Artikel i vetenskaplig tidskrift
2011

Weighted Koppelman formulas and the (partial derivative)over-bar-equation on an analytic space

Mats Andersson, Håkan Samuelsson Kalm
Journal of Functional Analysis. Vol. 261 (3), p. 777-802
Artikel i vetenskaplig tidskrift
2010

A residue criterion for strong holomorphicity

Mats Andersson
Arkiv for Matematik. Vol. 48 (1), p. 1-15
Artikel i vetenskaplig tidskrift
2010

A residue criterion for strong holomorphicity

Mats Andersson
Arkiv f mat. Vol. 48, p. 1-15
Artikel i vetenskaplig tidskrift
2010

Decomposition of Residue Currents

Mats Andersson, Elizabeth Wulcan
J reine angew Math. Vol. 638, p. 103-118
Artikel i övriga tidskrifter
2010

On the Briancon-Skoda theorem on a singular variety

Mats Andersson, Håkan Samuelsson Kalm, Jacob Sznajdman
Annales de lInstitut Fourier. Vol. 60 (2), p. 417-432
Artikel i vetenskaplig tidskrift
2009

An explicit Koppelman formula for ddc and Green currents on \mathbb PnPn

Mats Andersson
Mathematische Zeitschrift. Vol. Online
Artikel i vetenskaplig tidskrift
2009

Decomposition of residue currents

Mats Andersson
Journal für die reine und angewandte Mathematik (Crelles Journal). Vol. Online
Artikel i vetenskaplig tidskrift
2009

Uniqueness and factorization of Coleff-Herrera Currents

Mats Andersson
Anna Fac Sci Toulouse. Vol. 18, p. 651-661
Artikel i vetenskaplig tidskrift
2009

Uniqueness and factorization of Coleff-Herrera currents

Mats Andersson
Annales dela Faculte des Sciences de Toulouse. Vol. 18 (5), p. 651-661
Artikel i vetenskaplig tidskrift
2008

Koppelman formulas and the $\bar{\partial}$-equation on an analytic space

Håkan Samuelsson Kalm, Mats Andersson
Artikel i övriga tidskrifter
2007

A generalized Poincare-Lelong formula

Mats Andersson
Mathematica Scandinavica. Vol. 101 (2), p. 195-218
Artikel i vetenskaplig tidskrift
2007

Residue currents with prescribed annihilator ideals

Mats Andersson, Elizabeth Wulcan
Annales Scientifiques de lEcole Normale Superieure. Vol. 40 (6), p. 985-1007
Artikel i vetenskaplig tidskrift
2006

Operators with smooth functional calculi

Håkan Samuelsson Kalm, Mats Andersson, Sebastian Sandberg
J. Anal. Math.. Vol. 98 (2006), p. 221-248
Artikel i vetenskaplig tidskrift
2006

Residue currents of holomorphic morphisms

Mats Andersson
J reine angew Math. Vol. 596, p. 215-234
Artikel i vetenskaplig tidskrift
2006

The membership problems for polynomial ideals in terms of residue currents

Mats Andersson
Ann Inst Fourier. Vol. 56, p. 101-119
Artikel i vetenskaplig tidskrift
2006

Explicit versions of the Briancon-Skoda theorem with variations

Mats Andersson
Michigan Math J. Vol. 54, p. 361-373
Artikel i vetenskaplig tidskrift
2006

Integral representation with weights II, division and interpolation

Mats Andersson
Math Z. Vol. 254, p. 315-332
Artikel i vetenskaplig tidskrift
2005

Noetherian Residue Currents

Mats Andersson, Elizabeth Wulcan
Preprint
2005

Residues of holomorphic functions and Lelong currents

Mats Andersson
Arkiv för Matematik. Vol. 43, p. 201-219
Artikel i vetenskaplig tidskrift
2005

Operators with smooth functional calculi

Mats Andersson, Håkan Samuelsson Kalm, Sebastian Sandberg
Rapport
2004

A generalized Poincaré-Lelong formula

Mats Andersson
Preprint
2004

Ideals of smooth functions and residue currents

Mats Andersson
J Funct Analysis. Vol. 212, p. 76-88
Artikel i vetenskaplig tidskrift
2004

Residue currents and ideals of holomorphic functions

Mats Andersson
Bull Sci math. Vol. 128, p. 481-512
Artikel i vetenskaplig tidskrift
2004

Functional calculus for non-commuting operators with real spectra via an iterated Cauchy formula

Mats Andersson, Johannes Sjöstrand
J Functional Analysis. Vol. 210, p. 341-375
Artikel i vetenskaplig tidskrift
2004

Residue currents of holomorphic morphisms

Mats Andersson
Preprint
2001

Almost holomorphic extensions of ultradifferentiable functions

Mats Andersson, Bo Berndtsson
Preprint
2000

$Q_p$ spaces in strictly pseudoconvex domains

Mats Andersson, Hasse Carlsson
Preprint
1998

Estimates of solutions of the H^p and BMOA corona problem

Mats Andersson, Hasse Carlsson
Preprint

Spara referenser

Om du har installerat Zotero eller Mendeley på din dator kan du direkt ta ut referenser från de publikationer du ser i listan.

Du laddar ner dessa pluginer här:
Zotero
Mendeley

Visar 2 forskningsprojekt

2015–2018

Cauchy-Riemanns ekvation på icke-reducerade rum och global representation av snittal

Mats Andersson Algebra och geometri
Vetenskapsrådet (VR)

2011–2014

Residyteori på singulära rum och algebraisk geometri

Mats Andersson Algebra och geometri
Vetenskapsrådet (VR)

Det kan finnas fler projekt där Mats Andersson medverkar, men du måste vara inloggad som anställd på Chalmers för att kunna se dem.